MathSciNet Relay Station
MathSciNet bibliographic data
MR552262 (81k:06026b) 06F15 (06B20)
Smith, J. E. The lattice of $l$-group varieties. Trans. Amer. Math. Soc. 257 (1980), no. 2, 347–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement